# SDR CA961216012

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gearshaft
- Part number: 3008127
- Condition: Sheared
- Location: Oil Pump
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) ON CLIMBOUT THE #2 ENGINE TORQUE DOPPED. THE ENGINE FEATHERED AND SHUTDOWN. POST FLIGHT INSPECTION FOUND THE OIL PUMP GEARSHAFT HAD SHEARED.
